# SDR 2009F00061

- Difficulty date: August 24, 2009
- Submitted: August 24, 2009
- Operation: General aviation
- Aircraft: N8209U
- Make and model: Cessna 185
- Aircraft serial: 1850213
- Aircraft time: 7,764 hours
- Engine: Cont IO520F
- Engine time: 2,166 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 07410016
- Condition: Broken
- Location: Right
- Part time: 7,764 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG FAILURE AT UPPER AXLE ATTACH BOLT HOLES.
